# SDR UIEA201000116

- Difficulty date: April 13, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 42,732 hours, 6,395 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR TO THE LT INBD AFT FLAP, LOWER SURFACE INBD FWD AREA OF DELAMINATION IAW SRM 57-53-01 FIG 201,SRM 51-70-07 (REF FIG 1). ACCOMPLISH REPAIR TO THE RT INBD FORE FLAP, INBD T/E LOWER SURFACE DAMAGE IAW SRM 57-53-01, FIG 201, RPR 1 TABLE I AND THE SRM 51-70-07 (REF FIG 2).  ACCOMPLISH REPAIR TO THE RT INBD MID FLAP UPPER SURFACE AT OTBD T/E DELAMINATION IAW THE SRM 57-53-01, FIG 201,AND SRM 51-70-07, FIG 5. (REF FIG 3). ACCOMPLISH REPAIR TO THE RT OTBD AFT FLAP T/E LOWER EXTERNAL SURFACE AREA OF DELAMINATION IAW SRM 57-53-01 FIG 201, SRM 51-70-07 FIG. 5. (REF FIG 4).  ACCOMPLISH REPAIR TO THE RT OTBD FORE FLAP L/E WORN/DELAMINATED AREAS IAW SRM 57-53-01 FIG 201, SRM 51-70-07 (REF FIG 5).  ACCOMPLISH REPAIR TO THE LT INBD FORE FLAP DAMAGE IAW SRM 57-53-01 FIG 201,AND THE SRM 51-70-07 (REF FIG 6).  ACCOMPLISH REPAIR TO THE LT INBD FORE FLAP L/E MID AREA PUNCTURE/DAMAGE IAW SRM 57-53-01 FIG 201, SRM 51-70-07 (REF FIG 7).
